# SDR SWAA2023080485431

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N8811L
- Make and model: Boeing 737-8
- Aircraft serial: 42661
- Aircraft time: 7,243 hours, 4,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT F/A FLASHLIGHT INOP.<[01] VERIFIED ALL FOUR AFT F/A FLASHLIGHTS PUSH TO TEST; NO DEFECTS NOTED; ALL AFT FLASHLIGHTS TEST OK AT THIS TIME. REF AMM 25-64-00.
